# SDR AALA201906269034

- Difficulty date: May 7, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 49,264 hours, 31,271 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111049204
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION WERE NOTED ON THE CENTER WINDSHIELD FRAMING AT THE CENTER POST LOWER ATTACHMENT LEFT HAND WINDOW FRAME. REPLACED WINDOW FRAME PER EA 294029.
